# SDR AWXA200301161

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON Y1162 FLOORBEAM BETWEEN FR 68 AND FR 69.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF Y1162 FLOORBEAM FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 23-28 & 39-41 FIG 9-12, & 18.
